# SDR VNAA2011102700028

- Difficulty date: October 27, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 16,930 hours, 16,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 234 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE.  A DENT WAS FOUND ON SKIN AT FS 234.0 BETWEEN S26-27L.  ACFT INSPECTED AND REPAIRED USING MM.  ACFT RELEASED FOR SERVICE.
